. Démonstration, Les morphismes ? 1 et ? 2 sont surjectifs mais ne sont jamais des isomorphismes (car n < n 1 , n 2 ), donc d'après le lemme A.1.2, la résolution ? n'est jamais crépante. Donc, toujours d'après le lemme A.1.2, si une résolution de W G se factorise par ?

=. Si-n, alors d'après le théorème 2.1.25, la résolution ? s'identifie à ? ? q, où q est l'éclatement de la section

. [. Bibliographie, M. Alexeev, and . Brion, Moduli of affine schemes with reductive group action, J. Algebraic Geom, vol.14, pp.83-117, 2005.

E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves. Volume I. A Series of, Comprehensive Studies in Mathematics, vol.267, 1985.

C. Aholt, B. Sturmfels, and R. Thomas, A Hilbert Scheme in Computer Vision, Journal canadien de math??matiques, vol.65, issue.5, 2011.
DOI : 10.4153/CJM-2012-023-2

]. T. Bec09 and . Becker, On the existence of symplectic resolutions of symplectic reductions, Mathematische Zeitschrift, vol.265, pp.343-363, 2009.

]. T. Bec10 and . Becker, An example of an Sl 2 -Hilbert scheme with multiplicities, 2010.

T. Bridgeland, A. King, and M. Reid, The McKay correspondence as an equivalence of derived categories, Journal of the American Mathematical Society, vol.14, issue.03, pp.535-554, 2001.
DOI : 10.1090/S0894-0347-01-00368-X

]. A. Bor91 and . Borel, Linear Algebraic Groups (second edition), Graduate Texts in Mathematics, vol.126, 1991.

]. M. Bri85 and . Brion, Représentations exceptionnelles des groupes semi-simples, Ann. Sci. Ecole Norm. Sup, vol.2, pp.345-387, 1985.

]. M. Bri10 and . Brion, Invariant Hilbert schemes. arXiv : 1102.0198, to appear in "Handbook of Moduli, 2010.

]. J. Bud10 and . Budmiger, Deformation of orbits in minimal sheets Available at : tel.archivesouvertes .fr, 2010.

D. [. Cartwright, M. Erman, B. Velasco, and . Vitray, Hilbert schemes of 8 points, Algebra & Number Theory, vol.3, issue.7, pp.763-795, 2009.
DOI : 10.2140/ant.2009.3.763

. [. Cupit-foutou, Wonderful varieties : A geometrical realization, 2009.

W. [. Collingwood and . Mcgovern, Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold Mathematics Series, vol.296, 1993.

B. [. Cartwright and . Sturmfels, The Hilbert Scheme of the Diagonal in a Product of Projective Spaces, International Mathematics Research Notices, vol.9, pp.1741-1771, 2010.
DOI : 10.1093/imrn/rnp201

]. O. Deb01 and . Debarre, Higher-dimensional algebraic geometry. Universitext, 2001.

J. [. Eisenbud and . Harris, The Geometry of Schemes, Graduate Texts in Mathematics, vol.197, 2001.

]. D. Eis95 and . Eisenbud, Commutative Algebra, Graduate Texts in Mathematics, vol.150, 1995.

J. [. Fulton and . Harris, Representation Theory, Graduate Texts in Mathematics, vol.129, 1991.

Y. [. Fu and . Namikawa, Unicit?? des r??solutions cr??pantes et singularit??s symplectiques, Annales de l???institut Fourier, vol.54, issue.1
DOI : 10.5802/aif.2008

]. B. Fu03a and . Fu, Symplectic resolutions for nilpotent orbits, Invent. Math, vol.151, pp.167-186, 2003.

]. B. Fu03b and . Fu, Symplectic resolutions for nilpotent orbits (II), C. R. Acad. Sci. Paris, vol.337, pp.277-281, 2003.

]. B. Fu06a and . Fu, A survey on symplectic singularities and resolutions, Ann. Math. Blaise Pascal, vol.13, pp.209-236, 2006.

]. B. Fu06b and . Fu, Symplectic resolutions for nilpotent orbits (III), C. R. Acad. Sci. Paris, vol.342, pp.585-588, 2006.

]. W. Ful97 and . Fulton, Young Tableaux, 1997.

]. A. Gro66 and . Grothendieck, Eléments de géométrie algébrique IV Etude locale des schémas et des morphismes de schémas, Troisième partie. Publications mathématiques de l'IHES, 1966.

R. Daniel, M. E. Grayson, and . Stillman, Macaulay2, a software system for research in algebraic geometry

]. R. Har77 and . Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, vol.52, 1977.

]. W. Hes79 and . Hesselink, The normality of closures of orbits in a Lie algebra, Comment. Math. Helv, vol.54, pp.105-110, 1979.

B. [. Haiman and . Sturmfels, Multigraded Hilbert schemes, Journal of Algebraic Geometry, vol.13, issue.4, pp.725-769, 2004.
DOI : 10.1090/S1056-3911-04-00373-X

I. [. Ito and . Nakamura, McKay correspondence and Hilbert schemes, Proceedings of the Japan Academy, Series A, Mathematical Sciences, vol.72, issue.7, pp.135-138, 1996.
DOI : 10.3792/pjaa.72.135

I. [. Ito and . Nakamura, Hilbert schemes and simple singularities, Soc. Lecture Note Ser, vol.264, pp.151-233, 1996.
DOI : 10.1017/CBO9780511721540.008

]. J. Jan03 and . Jantzen, Representations of Algebraic Groups (second edition), Mathematical Surveys and Monographs, vol.107, 2003.

]. S. Jan07 and . Jansou, Déformations des cônes de vecteurs primitifs, Math. Ann, vol.338, pp.627-667, 2007.

N. [. Jansou and . Ressayre, Invariant deformations of orbit closures in $\mathfrak {sl}(n)$, Representation Theory of the American Mathematical Society, vol.13, issue.05, pp.50-62, 2009.
DOI : 10.1090/S1088-4165-09-00331-8

URL : https://hal.archives-ouvertes.fr/hal-00157519

H. [. Knop, T. Kraft, and . Vust, The Picard Group of a G-Variety, Algebraische Transformationsgruppen und Invariantentheorie, DMV Sem, vol.13, pp.77-88, 1989.
DOI : 10.1007/978-3-0348-7662-9_5

C. [. Kraft and . Procesi, Closures of conjugacy classes of matrices are normal, Inventiones Mathematicae, vol.26, issue.3, pp.227-247, 1979.
DOI : 10.1007/BF01389764

C. [. Kraft and . Procesi, Minimal singularities inGL n, Inventiones Mathematicae, vol.6, issue.3, pp.503-515, 1981.
DOI : 10.1007/BF01394257

H. Kraft and C. Procesi, On the geometry of conjugacy classes in classical groups, Commentarii Mathematici Helvetici, vol.57, issue.1, pp.539-602, 1982.
DOI : 10.1007/BF02565876

]. H. Kra84 and . Kraft, Geometrische Methoden in der Invariantentheorie, Aspects of Mathematics D1. Friedr. Vieweg and Sohn, 1984.

G. [. Kraft and . Schwarz, Representations with a reduced null cone, 2011.
DOI : 10.1007/978-1-4939-1590-3_15

C. [. Lehn and . Sorger, A symplectic resolution for the binary tetrahedral group, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00331839

]. A. Mol06 and . Molev, Gelfand-Tsetlin bases for classical Lie algebrasHandbook of Algebra, pp.109-170, 2006.

Y. Namikawa, Birational geometry of symplectic resolutions of nilpotent orbits. arXiv : 0404072v2, 2004.

]. D. Pan94 and . Panyushev, Complexity and nilpotent orbits, Manuscripta Math, vol.83, pp.223-237, 1994.

]. C. Pro07 and . Procesi, Lie Groups, an Approach through Invariants and Representations, 2007.

B. [. Papadakis and . Van-steirteghem, Equivarient degenerations of spherical modules for groups of type A, 2010.

]. M. Rei85 and . Reid, Young person's guide to canonical singularities. Algebraic geometry, Bowdoin, Proc. Sympos. Pure Math, pp.345-414, 1985.

M. [. Schwarz and . Brion, Théorie des invariants et géométrie des variétés quotients, Travaux en cours, vol.61, 2000.

]. I. Sha94 and . Shafarevich, Basic Algebraic Geometry 1. Varieties in projective space, 1994.

]. J. Ste03 and . Stevens, Deformations of Singularities, Lescture Notes in Mathematics, vol.1811, 2003.

]. T. Sva74 and . Svanes, Coherent cohomology on Schubert subschemes of flag schemes and applications . Advances in math, 1974.

]. D. Tim11 and . Timashev, Homogeneous Spaces and Equivariant Embeddings Invariant Theory and Algebraic Transformation Groups VIII, Encyclopaedia of Mathematical Sciences, vol.138, 2011.

]. J. Wey03 and . Weyman, Cohomology of vector bundles and Syzygies, Cambridge Tracts in Mathematics, vol.149, 2003.